# SDR DL76S011832

- Difficulty date: November 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 48,717 hours, 23,733 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Check Valve
- Condition: Failed
- Location: Rat Module
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CHECK VALVE ON THE RAT MODULE IN THE RT WHEEL WELL BLEW OUT CAUSING A LOSS OF HYD QTY AND PRESSURE IN THE CENTER SYSTEM.  REPLACED MODULE.
